Jump to content
CrazyBoards.org

FriedBrain

I'm constantly tired and dazed

Recommended Posts

24 minutes ago, Alien Navel Cord said:

Always.

I feel like I'm intoxicated. Drunk without a head change. Literally dazed...

Do you feel anything like that?

Share this post


Link to post
Share on other sites

Basically always. Sometimes I have a bit of energy in the morning when I wash down Vyvanse with a few strong cups of coffee.

Share this post


Link to post
Share on other sites

energy drinks help me, but only for about 4 hours. I still can go to sleep after drinking one though, if I feel like it. Don't know what's wrong with me other than maybe all my meds combo. 

Share this post


Link to post
Share on other sites

I cure that with amphetamine and use flexible dosing to match my energy level. None on my med list are sedating to me.

Edited by notloki

Share this post


Link to post
Share on other sites

Always. The best I've felt is when my gdoc prescribed me 30 mg Dexedrine IR (I think it works better than ER) and I'm still sedated during the day.

Share this post


Link to post
Share on other sites

FriedBrain, If you feel this way while unmedicated, then you might as well see if medication can clear that feeling up. Did you stop taking meds because of feeling spacey?

Share this post


Link to post
Share on other sites
4 hours ago, crtclms said:

FriedBrain, If you feel this way while unmedicated, then you might as well see if medication can clear that feeling up. Did you stop taking meds because of feeling spacey?

I tried going back on the drugs and it made the feeling 10x worse. 

Share this post


Link to post
Share on other sites

What meds are you on? if I get slightly dehydrated I feel like shit. And in the morning I am usually dissy, sometimes I feel so dizzy it feels like I am gonna fall over. But the clears up by the afternoon, especially the more coffee I drink.

Share this post


Link to post
Share on other sites

FriedBrain, how long have you stayed on meds? You may know this, but you have to give meds 6-8 weeks to work, and that can include a lot of side-effects while you wait. The vast majority of side-effects go away with time.

Share this post


Link to post
Share on other sites
On 10/23/2017 at 0:16 PM, crtclms said:

FriedBrain, how long have you stayed on meds? You may know this, but you have to give meds 6-8 weeks to work, and that can include a lot of side-effects while you wait. The vast majority of side-effects go away with time.

Was on Haldol Decanoate, Zyprexa 15mg,  Depakote 1000mg, Benadryl 50mg in January and Ferbruary.

Stopped taking them and have been dizzy and lightheaded for 8 months now. 

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now


×